Discussions By Condition: Back conditions

Chronic Upper left Back pain

Posted In: Back conditions 0 Replies
  • Posted By: Abstract
  • August 21, 2012
  • 08:50 PM

Hello Specialists,

I am having this upper left back pain since many years.Most of the times it used to silent , unless if accidentally a stretch came across to the effected area , in that case it starts with severe pain to the extent that i cant even move & my voice also changes with it. What i used to do was taking a pill of voltarin , vortex or bruffin & sleep for 2 - 3 hours which helped me alot in fighting with this problem. I consulted doctor he told me that its cold in your blood just keep that area warm & use deep heat massaging creams. I did but nothing happened , then i consulted to other physician he told me to have some back related exercises , nothing happened.
But now i am facing too much problem in that area that area even bruffin or other painkillers are not working , i cant even move too much from bed & the pain has been transferred to front left part of chest including heart. I cant eat even coz i feel too much pain in chest & heart while swallowing the food. I feel the same pain while sneezing,coughing or deep breathe & sometimes the pain just starts automatically , in that case i move my body to find the position in which i feel comfortable. PLS HELP ME.

Here r some medicines were suggested by doctors , i vent used them so far.Also find my XRAY report down bellow.

Doctor's report :- http://pzy.be/v/2/XRAY+.jpg

Xray Report :- http://pzy.be/v/2/X-RAY.jpg

Thank u very much

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?